Embedding some Riemann surfaces into C-2 with interpolation

Kutzschebauch, Frank; Low, Erik; Wold, Erlend Fornaess (2009). Embedding some Riemann surfaces into C-2 with interpolation. Mathematische Zeitschrift, 262(3), pp. 603-611. Berlin: Springer-Verlag 10.1007/s00209-008-0392-8

[img]
Preview
Text
209_2008_Article_392.pdf - Published Version
Available under License Publisher holds Copyright.

Download (187kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Kutzschebauch, Frank and Wold, Erlend

ISSN:

0025-5874

Publisher:

Springer-Verlag

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:22

Last Modified:

27 Oct 2019 22:25

Publisher DOI:

10.1007/s00209-008-0392-8

Web of Science ID:

000266166700008

BORIS DOI:

10.7892/boris.36827

URI:

https://boris.unibe.ch/id/eprint/36827 (FactScience: 206252)

Actions (login required)

Edit item Edit item
Provide Feedback